# SDR HEEA077594

- Difficulty date: December 18, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Aircraft time: 4,785 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 407340339101
- Part serial: ZV11169
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED OPERATIONAL TEST (RAN HOT ABOVE 270 F.)
